MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERTAPE; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERTAPE
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 5th july 2025, it was reported by an arthrex employee via email that an ar-13999mf, fastpass scorpion, sl-mf, or needle kept cutting the suture when it was fired through cuff tissue.This had happened previously with the same scorpion instrument and a different needle so the arthrex employee queries whether the trap door is ok and if something needs to be repaired.This was detected during use in an unspecified procedure on (b)(6) 2025.(b)(6) 2025 - the complaint initiator replied that the procedure was completed successfully as another scorpion handpiece instrument was opened.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025 - the complaint initiator indicated that upon secondary review of the scorpion, the trap door of the instrument was observed to be damaged.It was also clarified that the issue with cutting the suture was not attributed to the needle but rather to the scorpion instrument.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including failing to inspect the instrument prior to use.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
FIBERTAPE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22674515
Report Number1220246-2025-03161
Device Sequence Number17100016
Product Code GAT
UDI-Device Identifier00888867041769
UDI-Public00888867041769
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE
Device Catalogue NumberAR-7237-7
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/08/2025
11/04/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/26/2025
11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown